Communications in Mathematical Sciences
Volume 6 (2008)
Existence of axially symmetric solutions to the Vlasov-Poisson system depending on Jacobi's integral
Pages: 711 – 727
We prove the existence of axially symmetric solutions to the Vlasov-Poisson system in a rotating setting for sufficiently small angular velocity. The constructed steady states depend on Jacobi's integral and the proof relies on an implicit function theorem for operators.
Vlasov-Poisson system; galactic dynamics; stationary solutions
2010 Mathematics Subject Classification
Published 1 January 2008